Ask a doctor

Are there any treatments available for vertigo after BOTOX?

used a new clinic for BOTOX in Oct 013 and less then 3-4 minutes after the injections I felt dizzy - heart rate up - and vertigo like symptoms. during the injections i was bleeding and she pressed really hard and it hurt me really bad. I have had none stop vertigo and confusion since and now January 2014. Had an MRI - MS testing and pretty miuch ruled out everything. Reading at Blogs - i am not the only one getting these

Doctor Answers (1)

Vertigo after Botox

+1
I have done tens of thousands of Botox injections and not had anyone complain of vertigo after the procedure. Why was she pressing hard on you after the procedure? This makes no sense. Any side effects like this should be reported to Allergan, the makers of Botox at (800) 433-8871. I would advise you to make sure you had legitimate Botox and get the lot number from the office that did your treatments and verify this number with Allergan too. Since this isn't a normal side effect of Botox, it could be that you didn't really get Botox....is my point. If you did have Botox, then I would assume that as it wears off (3-4 months usually) any side effects like vertigo should also dissipate.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.